Immune to overdose and people are happy to see me suffering

Discussion in 'After Effects' started by andrtaker, Apr 29, 2009.

Thread Status:
Not open for further replies.
  1. andrtaker

    andrtaker Guest

    this happened last month ago (or i think last 2 months ago, cant really remember because of my poor memory) took < Mod Edit Hazel: Method > ("celexa" i think) anti depressant and a handful of < Methods > and 3 unlabelled tablets (they got no label and im running low of supplies).

    I had bad headache, mild diarreah and stomachache, mild nausea, seizure and my whole body is jittering like im nervous or something but i aint scared.

    But after a few hours, i was doing fine and nothing really bad happened, thats what i can remember so far since that day.

    Well if I cant die by overdose, I dont know what to do next then... hanging, jumping off a cliff or shooting yourself is pretty messy and scary especially when people found your body...

    I guess Im going to stay a little while and i got no choice but to keep punishing myself till i die :(

    I hope that people that knows me are SO happy and grateful to see me alive suffering in pain from this war-torn life getting bruised and scar'd everyday just for the sake of their happiness, i bet they like to see me like these those sadists :)
    Last edited: May 3, 2009
  2. ~Claire

    ~Claire Well-Known Member

    Hi there,

    Did you get any medical help after your OD? Or any counselling?

    I'm sorry to hear that you were feeling so low that you felt the need to try & take your own life.

    If you want to talk about what's making you feel this way & why you feel that you need to punish yourself then we're here to listen hun.

    Take care xx
  3. Roads

    Roads Active Member

    Well I'm not trying to enable you, just to educate. taking < Mod Edit Hazel: Method > is no where near a fatal dose. Melatonin is the natural human sleep hormone and doesn't even have a reported level of toxicity (people have taken < Mod Edit Hazel: Method > the normal dose and been totally fine), I personally have taken an entire bottle < Methods > to see how vivid my dreams would get(not as a suicide attempt).
    Last edited by a moderator: May 3, 2009
Thread Status:
Not open for further replies.